Allegra Allergy 24-Hour Non-Drowsy Tablets

$20.99

Pack Size: 18 tablets

Ingredients:
Each tablet contains fexofenadine 120 mg.

To help relieve symptoms associated with hay fever and seasonal allergies, such as runny nose, itchy, watery eyes, sneezing and itchy palate or throat.

Product on Backorder